# SDR SCNA97038

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: A1180953101
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RANDOM EMERGENCY FLOOR TRACK LIGHTS BURNED OUT UNDER THE FLOOR EXIT PLACARDS NEAR R1, R2, R4, L2 AND L4 DOORS.  REMOVED AND REPLACED LAMPS.
